# SDR HEEA064933

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 222060084101
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH WILL NOT TURN ON LIGHT.
